# SDR AALA20100224TUL29

- Difficulty date: February 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- Aircraft time: 73,720 hours, 32,919 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN DOUBLER ON CANT FRAME 1463 AT LONGERON 18 LEFT.  REMOVED DOUBLER INSTALLED TRIPLER PER SRM 53-03-00.
